Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Multi-step Maruyama methods for stochastic delay differential equations

Buckwar E., Winkler R.: Multi-step Maruyama methods for stochastic delay differential equations, in: Stochastic Analysis and Applications, Volume 25, Number 9, Page(s) 933-959, 2007.

BibTeX

@ARTICLE{
title = {Multi-step Maruyama methods for stochastic delay differential equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Winkler, Renate},
language = {EN},
abstract = {In this article the numerical approximation of solutions of Itô stochastic delay differential equations is considered. We construct stochastic linear multi-step Maruyama methods and develop the fundamental numerical analysis concerning their p -consistency, numerical p -stability and p -convergence. For the special case of two-step Maruyama schemes we derive conditions guaranteeing their mean-square consistency.},
pages = {933-959},
publisher = {Taylor & Francis, Philadelphia},
journal = {Stochastic Analysis and Applications},
volume = {25},
number = {9},
issn = {0736-2994},
year = {2007},
}

Details

Zusammenfassung: In this article the numerical approximation of solutions of Itô stochastic delay differential equations is considered. We construct stochastic linear multi-step Maruyama methods and develop the fundamental numerical analysis concerning their p -consistency, numerical p -stability and p -convergence. For the special case of two-step Maruyama schemes we derive conditions guaranteeing their mean-square consistency.

Journal: Stochastic Analysis and Applications
Volume: 25
Nummer: 9
Erscheinungsjahr: 2007
Seitenreferenz: 933-959
Anzahl Seiten: 27
Verlag: Taylor & Francis, Philadelphia
ISSN: 0736-2994
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, Dr. Renate Winkler

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück